# SDR ASAA1158910

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 13,214 hours, 4,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET HEAD APPROX 10 INCHES AFT OF VACUUM TOILET DISCHARGE HOLE.  CORROSION LT FUSELAGE AT 1016 BULKHEAD.  REMOVED CORROSION FROM AREA 10 INCHES AFT OF VACUUM TOILET DISCHARGE HOLE.  BLENDOUT WITHIN LIMITS PER SRM 53 00 01 AD1 FIG 103 DETAIL C.  REMOVED CORROSION LT FUSELAGE AT STA 1016 BULKHEAD DAMAGE REMOVAL WITHIN LIMITS PER SRM 53 00 01 AD1 FIG 103 DETAIL C.  INSTALLED BLIND HUCKBOLTS PER 800 53EA 04657.  INSPECT HUCKBOLTS EVERY 500 HOUR FOR SECURITY.  REPLACE AS REQUIRED.  AT NEXT HEAVY MAINTENANCE CHECK REPLACE HUCKBOLTS WITH SOLID RIVETS PER SRM GUIDELINES PER 800 53EA 04657.
